A 35-year-old member asked:
Disclaimer

do antibiotics make you sleepy?

1 doctor answer
Dr. Ryan Phasouk
17 years experience Family Medicine
They can: Antibiotics in general are well tolerated and most of the side effects are related to gastrointestinal symptoms. However as with any medications you take, side effects can vary from person to person and need to be addressed with your prescribing physician if they were to occur.
Answered on Jan 30, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old male asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
No: The antibiotic does not but other medications and the infection itself will.
1
1 thank
A 40-year-old member asked:
Dr. A V
Dr. A V answered
17 years experience Neurology
Antibiotic: It may just be an effect of the antibiotic you are taking. Sometimes they cause sleepiness and other times they have other effects, e.g., stomach upse ... Read More
A 48-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
In general: Most do not.
A member asked:
Dr. Martin Raff
55 years experience Infectious Disease
Should not: There are many different antibiotics, and without being specific about which one you are taking it is difficult to be absolutely sure, but sleepiness ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month